It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi let me help you. I am on Retin-A Micro (highest dosage). I am not getting off of it. I was using the Retin-A cream and that wasn't doing much for me until I switched to micro. Maybe you could ask your doctor to switch? I read that Retin-A Micro is best for oily skin while the cream is best for dry skin. You might want to switch. It's the same thing just might be a little different way of doing it.

Anyway, I have tried mynocycline for one month which cleared my acne for 6 months. After that, I started to get really ugly acne that I never had before, so my opinion--get off that. I went on doxycycline which was doing half of the work, then after it wore off my system, my face started get cysts. Not to mention I went on it twice. I have read about antibiotics and came across many that have had acne return and in some cases worse than before.

Keep using the cetaphil. I hear good things about cetaphil. May I suggest that you get on a cleanser? Are you using soap? Stop using it. I use Noxzema for Sensitive skin, and I now like it because it helps with the dryness a great deal--try using the cetaphill cleanser--it might help with the dryness.

How long have you been on minocycline? I really don't like that stuff. It cleared my back for good, but after that it just came back, and I tried 2 other times, but it comes back worse each time, so I decided, why should I risk any more pain?

About your chest, you may want to use Retin-A on there too. I think that the body heals faster than our face from acne. I use it when I need it, and it seems to clear up. Try that too and wear shirts, no one's gonna see it.

I also suggest that during the day you use Benzoyl Peroxide as spot treatment only during the day. This is a bit of advice that derms don't seem to say nowaday, but my mother did that as as well as a friend of hers back in the 70's. They both healed from it, so do that.

How long have you been on minocycline? I really suggest you get off of it. One doctor suggested 6 months on it. I was like no way! I read a lady's teeth gum turned blue from being on antibiotics for 5 years. Isn't that messed up?

Like you, I won't get on Accutane. I did my research, and I decided it's not for me. It wasn't suggested, but I just won't ask for it either. People's acne seem to return and have terrible side effects. So if it returns for me like the antibiotics did, why go through the pain?

Go with your guts, if it asks you to get off something, do it.





All times are GMT -7. The time now is 09:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!